# SDR USAA2011082400021

- Difficulty date: August 23, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 56,202 hours, 21,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON CHECK - CORROSION ON LOWER SECTION OF INTERCOSTAL BELOW AFT CARGO FLOOR BETWEEN BS 1400 TO BS 1405, LBL 3.  REPLACED INTERCOSTAL BELOW AFT CARGO FLOOR BETWEEN BS 1400 TO BS 1405, LBL 3 IAW BOEING DRAWING 146N5399 & B757 SRM 51-40-02.
